Skip to main content

Publications

What type of publication do you want to show?

2025

2024

2023

2019

Ulam’s type stability of higher order nonlinear delay differential equations via integral inequality of Grönwall-Bellman-Bihari’s type

Zada, A., Ali, W., & Park, C. (2019). Ulam’s type stability of higher order nonlinear delay differential equations via integral inequality of Grönwall-Bellman-Bihari’s type. Applied Mathematics and Computation, 350, 60-65. doi:10.1016/j.amc.2019.01.014

DOI
10.1016/j.amc.2019.01.014
Journal article

2018

Ulam’s-Type Stability of First-Order Impulsive Differential Equations with Variable Delay in Quasi–Banach Spaces

Wang, J., Zada, A., & Ali, W. (2018). Ulam’s-Type Stability of First-Order Impulsive Differential Equations with Variable Delay in Quasi–Banach Spaces. International Journal of Nonlinear Sciences and Numerical Simulation, 19(5), 553-560. doi:10.1515/ijnsns-2017-0245

DOI
10.1515/ijnsns-2017-0245
Journal article